# SDR EIAA980323

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Bs 1438
- Part time: 83,767 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C6 CHECK, MAIN DECK SEAT TRACK BROKEN BS 1438 RBL 11.  REPAIRED PER SRM 53-10-05 FIG 32.  (M)
